MAUDE Adverse Event Report: BARD ACCESS SYSTEMS RELIANCE XK LONG-TERM HEMODIALYSIS CATHETER WITH AIRGUARD STANDARD KIT (16F) (ST; CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS RELIANCE XK LONG-TERM HEMODIALYSIS CATHETER WITH AIRGUARD STANDARD KIT (16F) (ST; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 5323420
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebu1724 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
A register nurse at the facility reported to the sales rep that the plastic extension tubing of the reliance xk catheter twisted and kinked.It was stated that an unusually high rate was noted when dialyzing through the catheter.The register nurse expressed it seems as though the tubing is much thinner than what the staff has previously noticed with the same catheters.There have not been an changes to the catheter maintenance, cleansing or catheter locking procedures.No patient injury reported.

Brand Name
RELIANCE XK LONG-TERM HEMODIALYSIS CATHETER WITH AIRGUARD STANDARD KIT (16F) (ST
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7164014
Report Number3006260740-2017-02367
Device Sequence Number13816771
Product Code MSD
UDI-Device Identifier00801741012037
UDI-Public(01)00801741012037
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5323420
Device Catalogue Number5323420
Device Lot NumberREBU1724
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight66